# SDR DL72P962564

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL RIB INSIDE PLATE 9504 CRACKED LEFT AND RIGHT SIDE JUST ABOVE S-DUCT.  REPAIRED PER SRM 53-10-4.
